Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Thyronorm side effects hair loss

Premium Questions

doctor1 MD

Is hair loss a side effect of vidaza? I have been on 4 cycles and my hair has gone from curly to thin and...

doctor1 MD

I am taking pantoprazole 40 mg twice a day., but I have noticed that i am losing more hair than usual. Is this a side effect, will my...

doctor1 MD

Been taking pantoprazole for the past two weeks, but all the sudden I have been losing more hair than usual. What is going on? Can a dermatologist...

doctor1 MD

I am on Thyronorm drug from a long time...is hair loss it's maybe effect?? I am a Hypothyroid .........my hair is falling...

doctor1 MD

the side effects and based on my review of the medical literature, it seems that side effects ...

Public Forum Discussions

doctor1 MD

Hi, I have hypothyorid, I am taking thyronorm 50mcg since 1.6yrs.. But I am facing hair loss still. Can u pls tel me whether...

doctor1 MD

effects with this usage mainly nervous feeling, tired, appetite loss, gaining weight, hair loss ...Hi Sir, I am XXXX, 35 yrs...

doctor1 MD

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing...

doctor1 MD

the medicine. is that the side effect of the medicine & is there a any solution please advise me. thank u. ...

doctor1 MD

A year ago maybe little longer I started taking Novolog, at first I noticed some hair loss ... thin 1/2 sandwich bag full of hair...

Mobile Questions and Answers

doctor1 MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

doctor1 MD

no side effects. Its safe

doctor1 MD

Hair loss is often a hereditary condition. For this there is no 'tablet'. If it is due to thyroid dysfunction or scalp infections,...